# SDR CALA2012032300211

- Difficulty date: March 23, 2012
- Submitted: March 23, 2012
- Operation: Air carrier
- Aircraft: N33262
- Make and model: Boeing 737824
- Aircraft serial: 32402
- Aircraft time: 36,535 hours, 11,622 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Ring
- Part number: 7277333
- Condition: Broken
- Location: Lt Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 7 DRIP STICK RED OUTER RING IS BROKEN.  REPLACED OUTER RING PER VENDOR CMM 28-40-11.  OK TO CONTINUE.  29-2844-3-0001, 29-2844-3-0004 AND 00-0594-3-2990.
